American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 81 found      Go to page: 1 2 3

[1] Sam Hopkins and David Perkinson. Bigraphical arrangements. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Gene Abrams and Benjamin Schoonmaker. Leavitt Path Algebras of Cayley Graphs Arising from Cyclic Groups. Contemporary Mathematics 634 (2015) 1-10.
Book volume table of contents   
View Article: PDF

[3] Brian Rushton. Classification of subdivision rules for geometric groups of low dimension. Conform. Geom. Dyn. 18 (2014) 171-191.
Abstract, references, and article information   
View Article: PDF

[4] Madhusudan Manjunath, Frank-Olaf Schreyer and John Wilmes. Minimal free resolutions of the $G$-parking function ideal and the toppling ideal. Trans. Amer. Math. Soc. 367 (2015) 2853-2874.
Abstract, references, and article information   
View Article: PDF

[5] Rodney James and Rick Miranda. A Riemann-Roch theorem for edge-weighted graphs. Proc. Amer. Math. Soc. 141 (2013) 3793-3802.
Abstract, references, and article information   
View Article: PDF

[6] David Perkinson, Jacob Perlman and John Wilmes. Primer for the algebraic geometry of sandpiles. Contemporary Mathematics 605 (2013) 211-256.
Book volume table of contents   
View Article: PDF

[7] Daniele Guido and Tommaso Isola. Zeta Functions for Infinite Graphs and Functional Equations. Contemporary Mathematics 601 (2013) 123-146.
Book volume table of contents   
View Article: PDF

[8] Delia Garijo, Andrew Goodall and Jaroslav Nešetřil. Contractors for flows. Proc. Amer. Math. Soc. 141 (2013) 1849-1861.
Abstract, references, and article information   
View Article: PDF

[9] Erica Flapan and Harry Tamvakis. Topological symmetry groups of graphs in $3$-manifolds. Proc. Amer. Math. Soc. 141 (2013) 1423-1436.
Abstract, references, and article information   
View Article: PDF

[10] Dorin Popescu. Graph and depth of a monomial squarefree ideal. Proc. Amer. Math. Soc. 140 (2012) 3813-3822.
Abstract, references, and article information   
View Article: PDF

[11] Hamed Hatami and Serguei Norine. Undecidability of linear inequalities in graph homomorphism densities. J. Amer. Math. Soc. 24 (2011) 547-565. MR 2748400.
Abstract, references, and article information   
View Article: PDF

[12] Agelos Georgakopoulos. Lamplighter graphs do not admit harmonic functions of finite energy. Proc. Amer. Math. Soc. 138 (2010) 3057-3061. MR 2653930.
Abstract, references, and article information
View Article: PDF

[13] S. Evdokimov and I. Ponomarenko. Schemes of a finite projective plane and their extensions. St. Petersburg Math. J. 21 (2010) 65-93. MR 2553053.
Abstract, references, and article information   
View Article: PDF

[14] Andrea Lucchini and Attila Maróti. On the clique number of the generating graph of a finite group. Proc. Amer. Math. Soc. 137 (2009) 3207-3217. MR 2515391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Cai Heng Li. Semiregular automorphisms of cubic vertex transitive graphs. Proc. Amer. Math. Soc. 136 (2008) 1905-1910. MR 2383495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John Crisp and Bert Wiest. Quasi-isometrically embedded subgroups of braid and diffeomorphism groups. Trans. Amer. Math. Soc. 359 (2007) 5485-5503. MR 2327038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ralf Gramlich, Georg W. Hofmann and Karl-Hermann Neeb. Semi-edges, reflections and Coxeter groups. Trans. Amer. Math. Soc. 359 (2007) 3647-3668. MR 2302510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mariagrazia Bianchi, David Chillag, Mark L. Lewis and Emanuele Pacifici. Character degree graphs that are complete graphs. Proc. Amer. Math. Soc. 135 (2007) 671-676. MR 2262862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Shlomo Hoory, Nathan Linial and Avi Wigderson. Expander graphs and their applications. Bull. Amer. Math. Soc. 43 (2006) 439-561. MR 2247919.
Abstract, references, and article information
View Article: PDF

[20] Oren Dinai. Poly-log diameter bounds for some families of finite groups. Proc. Amer. Math. Soc. 134 (2006) 3137-3142. MR 2231895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Cai Heng Li. Finite edge-transitive Cayley graphs and rotary Cayley maps. Trans. Amer. Math. Soc. 358 (2006) 4605-4635. MR 2231390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yiannis N. Petridis and Morten S. Risager. Discrete logarithms in free groups. Proc. Amer. Math. Soc. 134 (2006) 1003-1012. MR 2196031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Martin Kassabov. Symmetric groups and expanders. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 47-56. MR 2150944.
Abstract, references, and article information   
View Article: PDF

[24] Igor Rivin. Symmetrized Chebyshev polynomials. Proc. Amer. Math. Soc. 133 (2005) 1299-1305. MR 2111935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Antonio Breda d'Azevedo, Roman Nedela and Jozef Sirán. Classification of regular maps of negative prime Euler characteristic. Trans. Amer. Math. Soc. 357 (2005) 4175-4190. MR 2159705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Cai Heng Li. Finite $s$-arc transitive Cayley graphs and flag-transitive projective planes. Proc. Amer. Math. Soc. 133 (2005) 31-41. MR 2085150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. M. Guralnick, Cai Heng Li, Cheryl E. Praeger and J. Saxl. On orbital partitions and exceptionality of primitive permutation groups. Trans. Amer. Math. Soc. 356 (2004) 4857-4872. MR 2084402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Michael Giudici, Cai Heng Li and Cheryl E. Praeger. Analysing finite locally $s$-arc transitive graphs. Trans. Amer. Math. Soc. 356 (2004) 291-317. MR 2020034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Carl Droms. A complex for right-angled Coxeter groups. Proc. Amer. Math. Soc. 131 (2003) 2305-2311. MR 1974626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Cai Heng Li and Cheryl E. Praeger. On partitioning the orbitals of a transitive permutation group. Trans. Amer. Math. Soc. 355 (2003) 637-653. MR 1932718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 81 found      Go to page: 1 2 3